MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL LATERAL TIBIA PLATE TS AXSOS FOR RIGHT TIBIA 10 HOLE / L199MM; PLATE, FIXATION, BONE

STRYKER GMBH PROXIMAL LATERAL TIBIA PLATE TS AXSOS FOR RIGHT TIBIA 10 HOLE / L199MM; PLATE, FIXATION, BONE
Model Number 437330
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
"detected plate fracture in the removal procedure.".
 
Event or Problem Description
"detected plate fracture in the removal procedure".
 
Additional Manufacturer Narrative
Correction: refer to d9/h3, h6 results & conclusion codes.The reported event could be confirmed, although the affected device was not returned however an image of the broken plate was shared which confirms the alleged failure.A device inspection was not possible since the affected device was not returned, however an image of the broken plate was shared which confirms the alleged failure.However, nothing else could be deduced about the manner and likely cause of the breakage.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information like patient medical records as well as the affected device must be available to determine the exact root cause of the breakage.However, a probable cause of the failure could be an inadequate selection of the implant size for the given fracture, leading to such an early breakage.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.

Brand Name
PROXIMAL LATERAL TIBIA PLATE TS AXSOS FOR RIGHT TIBIA 10 HOLE / L199MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11076939
Report Number0008031020-2020-02606
Device Sequence Number11516427
Product Code HRS
UDI-Device Identifier07613154395705
UDI-Public07613154395705
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K061012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number437330
Device Catalogue Number437330
Device Lot NumberF34608
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR